On the completeness of p -spaces over a charge

Sreela Gangopadhyay

Colloquium Mathematicae (1990)

  • Volume: 58, Issue: 2, page 291-300
  • ISSN: 0010-1354

How to cite


Sreela Gangopadhyay. "On the completeness of $ℒ_p$-spaces over a charge." Colloquium Mathematicae 58.2 (1990): 291-300. <http://eudml.org/doc/266667>.

author = {Sreela Gangopadhyay},
journal = {Colloquium Mathematicae},
keywords = {charge space; hazy convergence; completeness; -spaces},
language = {eng},
number = {2},
pages = {291-300},
title = {On the completeness of $ℒ_p$-spaces over a charge},
url = {http://eudml.org/doc/266667},
volume = {58},
year = {1990},

AU - Sreela Gangopadhyay
TI - On the completeness of $ℒ_p$-spaces over a charge
JO - Colloquium Mathematicae
PY - 1990
VL - 58
IS - 2
SP - 291
EP - 300
LA - eng
KW - charge space; hazy convergence; completeness; -spaces
UR - http://eudml.org/doc/266667
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.